Some open problems in computational algebraic geometry

Shaska, Tanush (2007) Some open problems in computational algebraic geometry. Albanian J. Math., 1 (4). pp. 297-319. ISSN 1930-1235

[img]
Preview
Text
024.pdf

Download (387kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:55
Last Modified: 06 Dec 2017 14:55
URI: http://kerkoje.com/id/eprint/151

Actions (login required)

View Item View Item